# SDR SWIA971678

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE AIR INLET BOOT FAILED.  RETURNED TO FIELD.  REPLACED INLET PRESSURE SWITCH, OPS CHECK GOOD IAW MM CH 30.  (P/N 211C117183) ON, (S/N V10043A) ON, (S/N 008) OFF.
